MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES LP; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Catalog Number DYND11519H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Burning Sensation (2146)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer on 10/3, the patient was sitting on the toilet and having a bowel movement and he felt a pop inside and the foley came out.
 
Additional Manufacturer Narrative
According to the customer on 10/3, the patient was sitting on the toilet and having a bowel movement and he felt a pop inside and the foley came out.This time he had a little bit of blood on the end of the foley as he felt there is a small cut inside his urethra.The customer stated a new foley was placed.One blood clot returned and urine output was received.The customer stated the patient verbalized burning.The balloon was popped.The customer stated there was some bleeding after this incident and burning from possible trauma inside when the foley came out.Preventative antibiotics were ordered since there were multiple attempts made in 3 days and also due to new bleeding.A sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20577907
Report Number1417592-2024-00928
Device Sequence Number12786153
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11519H
Device Lot Number96924030002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight54 KG